# SDR SWIA200412824

- Difficulty date: January 27, 2004
- Submitted: February 3, 2004
- Operation: Air carrier
- Aircraft: N407SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7034
- Aircraft time: 25,695 hours, 22,322 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH, FLAP FAIL CAUTION MESSAGE AFTER SELECT FLAPS 30.  PERFORMED QRH PROCEDURE AND LANDED OK.  PERFORMED OPS CHECK OF FLAPS SYTSEM (FECU) IAW 27-51-10.  ALL SYSTEM CHECKS GOOD, NO FAULTS, OPERATED FLAP IN ALL POSITIONS.
